# SDR DALA2016121510233

- Difficulty date: February 1, 2016
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 42,917 hours, 18,159 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 532818-14 SECTION I WAS ISSUED FOR A FUSELAGE SKIN REPAIR AT STA 660, S-7L TO S-8L. CURRENT ERA REVISION IS 'A'.  SCHEDULING HAS CHANGED. ACCOMPLISHED SKIN REPAIR STA 640 AT S-7L PER ERA 532818-14 REV C SECTION II PERMANENT REPAIR ACCOMPLISHED ID REPAIR PER PS.
